# SDR AALA202211291854

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 28,793 hours, 11,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TESTING, EMERGENCY POWER SUPPLY UNIT 13WL BATTERY FAULT MESSAGE DISPLAYED. MAINTENANCE REPLACED BATTERY PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY BITE TEST WITH NO DEFECTS NOTED.
